MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE I PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE I PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-45
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pre-use inspection, the cardiosave intra-aortic balloon pump (iabp) power-on alarm electrical test 14.There was no information about patient involvement.No harm was reported.The customer replaced it with another device.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the equipment malfunctioned, displayed an error message upon startup, and could not start normally.After repair and testing, it was found to be working properly for customer use.Product passed all functional and safety tests per manufacturer specifications.
 
Event or Problem Description
It was reported by customer that during pre-use inspection, the cardiosave intra-aortic balloon pump (iabp) power-on alarm electrical test 14.There was no patient involvement.And no harm was reported.The customer replaced it with another device.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the equipment malfunctioned, displayed an error message upon startup, and could not start normally.After repair and testing, it was found to be working properly for customer use.Product passed all functional and safety tests per manufacturer specifications.
 
Additional Manufacturer Narrative
Even site name: (b)(6).Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
E1: event site telephone: (b)(6).Updated fields: h2, h11, b5, g6, g3, e2, d5, e3, h6 (health effect).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE I PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50729893
Report Number2249723-2026-0004254
Device Sequence Number18788278
Product Code DSP
UDI-Device Identifier10607567108421
UDI-Public(01)10607567108421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-45
Device Catalogue Number0998-00-0800-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown